# SDR VNAA2018091399909

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,032 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT FS 559 BETWEEN LBL 27 AND RLB 43 IS CORRODED. LOCATED AND DRILLED NEW STRAP PN 601R-31025-29 IAW SRM 51-40-11, 51-42-15, 51-45-00. INSTALLED NEW STRAP BETWEEN LBL 27 AND LBL 43 IAW SRM 51-42-06, 51-42-15 AND 51-45.00.
